JournalsjemsVol. 12, No. 5pp. 1069–1096

Symmetry of local minimizers for the three-dimensional Ginzburg–Landau functional

  • Vincent Millot

    Université Denis Diderot - Paris 7, France
  • Adriano Pisante

    Università di Roma La Sapienza, Italy
Symmetry of local minimizers for the three-dimensional Ginzburg–Landau functional cover

Abstract

We classify nonconstant entire local minimizers of the standard Ginzburg–Landau functional for maps in _H_1loc (ℝR;ℝ3) satisfying a natural energy bound. Up to translations and rotations, such solutions of the Ginzburg–Land system are given by an explicit solution equivariant under the action of the orthogonal group.

Cite this article

Vincent Millot, Adriano Pisante, Symmetry of local minimizers for the three-dimensional Ginzburg–Landau functional. J. Eur. Math. Soc. 12 (2010), no. 5, pp. 1069–1096

DOI 10.4171/JEMS/223